Bernoulli

  • Bernoulli
  • Volume 13, Number 1 (2007), 92-113.

Estimation of absolutely continuous distributions for censored variables in two-sample nonparametric and semi-parametric models

Odile Pons

Full-text: Open access

Abstract

This paper considers the estimation of the density of an absolutely continuous distribution with respect to an unknown baseline distribution $F$, and the estimation of $F$, from censored observations. For parametric and nonparametric densities, an $n^{1/2}$-consistent estimator of $F$ is defined from the two samples and the asymptotic distribution of the estimators is studied. The efficient score functions and the minimal variances of the estimators are established.

Article information

Source
Bernoulli, Volume 13, Number 1 (2007), 92-113.

Dates
First available in Project Euclid: 30 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.bj/1175287722

Digital Object Identifier
doi:10.3150/07-BEJ5047

Mathematical Reviews number (MathSciNet)
MR2307396

Zentralblatt MATH identifier
1111.62032

Keywords
absolutely continuous distributions censoring efficiency nonparametric estimation

Citation

Pons, Odile. Estimation of absolutely continuous distributions for censored variables in two-sample nonparametric and semi-parametric models. Bernoulli 13 (2007), no. 1, 92--113. doi:10.3150/07-BEJ5047. https://projecteuclid.org/euclid.bj/1175287722


Export citation